MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX UNIPERC PERCUTANOUS KIT AND TRACHEOSTOMY TU; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX UNIPERC PERCUTANOUS KIT AND TRACHEOSTOMY TU; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/597/080CZ
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One portex uniperc percutanous kit and tracheostomy tube was returned for analysis in good condition.The outer diameter was measured 10 different time in different areas; confirming that the results were within specifications.Instructions for use (ifu) were reviewed.Based on the evidence the allegation was not confirmed.However, the root cause was believed to be due to assembly was done without lubrication which was is a conflict with the ifu.
 
Event or Problem Description
Information was received indicating that during placement of a smiths medical portex uniperc percutanous kit and tracheostomy tube, it was reported the obturator was unable to be inserted into the trach tube.There were no reported adverse effects.

Brand Name
PORTEX UNIPERC PERCUTANOUS KIT AND TRACHEOSTOMY TU
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
MDR Report Key10296434
Report Number3012307300-2020-07423
Device Sequence Number19543451
Product Code BTO
UDI-Device Identifier15019315107146
UDI-Public15019315107146
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/597/080CZ
Device Catalogue Number100/597/080CZ
Device Lot Number3893549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1